MathSciNet Relay Station
MathSciNet bibliographic data
MR1687106 35Q53 (35D05 76B15)
Constantin, Adrian; Escher, Joachim Global weak solutions for a shallow water equation. Indiana Univ. Math. J. 47 (1998), no. 4, 1527–1545.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement